# SDR SWIA202054971

- Difficulty date: November 14, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 44,484 hours, 37,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 FRAME SEGMENT AND DOUBLER ARE CORRODED BETWEEN STGR 26L AND STGR 26R.  C-CHECK RO 12/30/2020.  REMOVED AND REPLACED LOWER FRAME SEGMENT AND DOUBLER BETWEEN STGR 26L AND STGR 26R FS 364.00, IAW CRJ 200 SRM.  COMPLETED TASK CARD CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE NOTED.
